Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effects of zantac

Premium Questions

Dr. N. K. Misra MD

I looked up Zantac side effects in drugs.com it lists increased intraocular pressure , I looked at Pepcid it does not list increased intraocular pressure, both being Histamine H2 Antagonists I want ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Ivo Ditah MD

Would any of these meds ketoraolac; spirnalactone, naproxin, zyrtec, alprazolam, vicodin , zantac , advil pm, trazodone , affect an hiv result? Ive taken a 4th gen at 12 weeks and it was negative but I ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

Hi Dr. Berger-Durnbaugh, Thank you for checking with me. The Zantac tablets (2 x 150mg/ day) have ... to 4 x 400 mg/ day and it will probably make a difference. I am experiencing no side effects that I am ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Ronald Schubert MD

would have fewer side effects. I have been on Zantac for about 6 weeks (150 2x day) and am experiencing .... Could this be a side effect of Zantac. Please advise. ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Ravi Bansal MD

mg of Lunesta, and a probiotic at night. 25mg of Zoloft in the morning and sometime 2 Zantacs and .5mg of Xanax during the day. I also take supplements. How does this effect my kidneys and liver ... View answer

Answered by : Dr. Ravi Bansal ( Nephrologist)

Public Forum Discussions

Dr. Harish Naik MD

The generic antacid for Zantac. What type of side effects or other serious ailments would occur with prolonged use of this product. My husband took this for years and died of gall bladder and liver cancer ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Wow am i impressed, my question is I have been taking randtinde now sure if I spelled it correctly and it is about 75 percent effective I also have Zantac in the house my dr. Said sometimes using a similar... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Yes, my son thinks he is having a reaction to Zantac...a medication prescribed for stomach pain ... knew this). Problem is now my son is having depressive side effects; we both think it is caused ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Shinas Hussain MD

my son-in-law has tried Zantac for his refux/indigestion but he says it causes depression and anxiety with him. Is this a reported side effect with others? also, what is the differences between Zantac ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Kinjalkumar H Patel MD

My 6 month old has been sick and they put her on an antibiotic but when it was time for the second dose i gave it with her other. Meds zantac and zyrtec and now she is having cold sweats and read ... View answer

Answered by : Dr. Kinjalkumar H Patel ( General & Family Physician)

Mobile Questions and Answers

Dr. Bhagyalaxmi Nalaparaju MD

Hi, I don't think so it could be due to Zantac. Zantac can cause side effects like nausea,headache,diarrhea,dizziness. It numbness persists visit a your doctor. Thank you.

Dr.   Sudhir Kumar MD

Yes, it is safe to take zantac along with metronidazole. Best wishes, Dr Sudhir Kumar MD DM

Dr. Diptanshu Das MD

I would not suggest combining zantac and omeprazole. Use any one of them. Use it twice daily before food. Please do not forget to say thanks.